# SDR ASAA2022040837974

- Difficulty date: April 8, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 41728
- Aircraft time: 19,807 hours, 6,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD P IT AFT BULKHEAD PANEL LOWER ATTACH ANGLE AT STA 500L HAS CORROSION ON UPPER SURFACE FROM LBL 24 - RBL 24.DOT: L364. GROUNDED - YES. REMOVED AND REPLACED BULKHEAD ASSY PER B737-900 SRM 51-40-02 AND BAC DWG 143A9481 REV A.DOT REMOVED.
